Advertisment
Indian Journal of Nephrology About us |  Subscription |  e-Alerts  | Feedback | Login   
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size
 Home | Current Issue | Archives| Ahead of print | Search |Instructions |  Editorial Board  

Users Online:165

Official publication of the Indian Society of Nephrology
 ~   Next article
 ~   Previous article
 ~   Table of Contents

 ~   Similar in PUBMED
 ~  Search Pubmed for
 ~  Search in Google Scholar for
 ~Related articles
 ~   Citation Manager
 ~   Access Statistics
 ~   Reader Comments
 ~   Email Alert *
 ~   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2660    
    Printed145    
    Emailed2    
    PDF Downloaded139    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 2007  |  Volume : 17  |  Issue : 2  |  Page : 68-69

Sirolimus-induced pneumonitis


Departments of Nephrology and Pulmonology, Army Hospital (R and R), Delhi Cantt, New Delhi, India

Correspondence Address:
P P Varma
Department of Nephrology, Army Hospital (R and R), Delhi Cantt, New Delhi - 110 010
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0971-4065.37024

Rights and Permissions

Rapamycin is increasingly being used as calcineurin-inhibitor-sparing immunosuppressive drug. We report a case who presented with fever, breathlessness and bilateral crackles in the chest 6 weeks after administering rapamycin. Chest skiagram showed right-sided pneumonitis and bronchoalveolar lavage was negative for infective pathogens. He did not respond to antibiotics; while administering antibiotics, he also developed left-sided pneumonitis. Rapamycin withdrawal promptly brought clinical and radiological response.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Indian Journal of Nephrology
Published by Wolters Kluwer - Medknow
Online since 20th Sept '07